MAUDE Adverse Event Report: GYRUS ACMI, INC. CYSTOURETHROSCOPE STANDARD OBTURATOR, 21FR

GYRUS ACMI, INC. CYSTOURETHROSCOPE STANDARD OBTURATOR, 21FR
Model Number E121-O
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being submitted as part of a retrospective review and remediation effort based on enhancements made to the company¿s mdr and complaint handling processes.Capas have been opened to manage the actions that are being taken to remediate this issue and ensure any required mdr reporting is completed.The device was returned to olympus for evaluation where service confirmed the customer's complaint.The black tip of the obturator was broken and missing.No additional defects/failures were noted.A review of the device history record (dhr) found no deviations that could have caused or contributed to the reported issue.Dhrs provided do not include packaging or labeling operations.For this reason, the final manufacture date is november 2017.Based on the results of the investigation, a definitive root cause cannot be identified.This information is addressed in the instructions for use (ifu): "study this manual and other labeling thoroughly for safe handling and storage.Misuse of instruments can cause injury to the patient and could have an adverse effect on the procedure being performed.Do not drop instruments or allow them to be struck by other objects." (warnings, page 4) olympus will continue to monitor the field performance of this device.
 
Event or Problem Description
The customer reported to olympus that the tip is chipped off.There was no harm or user injury reported due to the event.

Brand Name
CYSTOURETHROSCOPE STANDARD OBTURATOR, 21FR
Common Device Name
OBTURATOR
Manufacturer (Section D)
GYRUS ACMI, INC.
800 west park drive
westborough MA 01581
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key15403491
Report Number3003790304-2022-00232
Device Sequence Number12287779
Product Code FEC
UDI-Device Identifier00821925002326
UDI-Public00821925002326
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE121-O
Device Lot NumberKA
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2021
Initial Report FDA Received Date09/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown